Czechoslovak Mathematical Journal, first online, pp. 1-17


On the binary system of factors of formal matrix rings

Weining Chen, Guixin Deng, Huadong Su

Received October 21, 2018.   Published online February 19, 2020.

Abstract:  We investigate the formal matrix ring over $R$ defined by a certain system of factors. We give a method for constructing formal matrix rings from non-negative integer matrices. We also show that the principal factor matrix of a binary system of factors determine the structure of the system.
Keywords:  formal matrix ring; bimodule; system of factors; Wedderburn-Artin theorem
Classification MSC:  16S50, 15B99
DOI:  10.21136/CMJ.2020.0464-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] A. N. Abyzov, D. T. Tapkin: Formal matrix rings and their isomorphisms. Sib. Math. J. 56 (2015), 955-967; translated from Sib. Mat. Zh. 56 (2015), 1199-1214. DOI 10.1134/S0037446615060014 | MR 3492900 | Zbl 1338.16032
[2] A. N. Abyzov, D. T. Tapkin: On certain classes of rings of formal matrices. Russ. Math. 59 (2015), 1-12; translated from Izv. Vyssh. Uchebn. Zaved., Mat. 2015 (2015), 3-14. DOI 10.3103/S1066369X15030019 | MR 3374336 | Zbl 1321.16018
[3] M. Auslander, I. Reiten, S. O. Smalø: Representation Theory of Artin Algebras. Cambridge Studies in Advanced Mathematics 36. Cambridge University Press, Cambridge (1995). DOI 10.1017/CBO9780511623608 | MR 1314422 | Zbl 0834.16001
[4] A. Haghany K. Varadarajan: Study of formal triangular matrix rings. Commun. Algebra 27 (1999), 5507-5525. DOI 10.1080/00927879908826770 | MR 1713049 | Zbl 0941.16005
[5] A. Haghany K. Varadarajan: Study of modules over formal triangular matrix rings. J. Pure Appl. Algebra 147 (2000), 41-58. DOI 10.1016/S0022-4049(98)00129-7 | MR 1744654 | Zbl 0951.16009
[6] P. A. Krylov: Isomorphism of generalized matrix rings. Algebra Logic 47 (2008), 258-262; translated from Algebra Logika 47 (2008), 456-463. DOI 10.1007/s10469-008-9016-y | MR 2484564 | Zbl 1155.16302
[7] P. A. Krylov: Injective modules over formal matrix rings. Sib. Math. J. 51 (2010), 72-77; translated from Sib. Mat. Zh. 51 (2010), 90-97. DOI 10.1007/s11202-010-0009-4 | MR 2654524 | Zbl 1214.16004
[8] P. A. Krylov, A. A. Tuganbaev: Modules over formal matrix rings. J. Math. Sci., New York 171 (2010), 248-295; translated from Fundam. Prikl. Mat. 15 (2009), 145-211. DOI 10.1007/s10958-010-0133-5 | MR 2745016 | Zbl 1283.16025
[9] P. A. Krylov, A. A. Tuganbaev: Formal matrices and their determinants. J. Math. Sci., New York 211 (2015), 341-380; translated from Fundam. Prikl. Mat. 19 (2014), 65-119. DOI 10.1007/s10958-015-2610-3 | MR 3431871 | Zbl 1333.15004
[10] T. Y. Lam: Lectures on Modules and Rings. Graduate Texts in Mathematics 189. Springer, New York (1999). DOI 10.1007/978-1-4612-0525-8 | MR 1653294 | Zbl 0911.16001
[11] K. Morita: Duality for modules and its applications to the theory of rings with minimum conditions. Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A 6 (1958), 83-142. MR 0096700 | Zbl 0080.25702
[12] M. Müller: Rings of quotients of generalized matrix rings. Commun. Algebra 15 (1987), 1991-2015. DOI 10.1080/00927878708823519 | MR 0909950 | Zbl 0629.16013
[13] W. K. Nicholson, J. F. Watters: Classes of simple modules and triangular rings. Commun. Algebra 20 (1992), 141-153. DOI 10.1080/00927879208824336 | MR 1145330 | Zbl 0751.16001
[14] G. Tang, C. Li, Y. Zhou: Study of Morita contexts. Commun. Algebra 42 (2014), 1668-1681. DOI 10.1080/00927872.2012.748327 | MR 3169661 | Zbl 1292.16020
[15] G. Tang, Y. Zhou: Strong cleanness of generalized matrix rings over a local ring. Linear Algebra Appl. 437 (2012), 2546-2559. DOI 10.1016/j.laa.2012.06.035 | MR 2964706 | Zbl 1258.16032
[16] G. Tang, Y. Zhou: A class of formal matrix rings. Linear Algebra Appl. 438 (2013), 4672-4688. DOI 10.1016/j.laa.2013.02.019 | MR 3039217 | Zbl 1283.16026

Affiliations:   Weining Chen, School of Mathematics and Statistics, Nanning Normal University, 175 Mingxiu E Rd, Xixiangtang, Nanning, Guangxi, 530023, P. R. China, e-mail: chenwn2013@163.com; Guixin Deng, School of Mathematics and Statistics, Nanning Normal University, 175 Mingxiu E Rd, Xixiangtang, Nanning, Guangxi, 530023, P. R. China and Guangxi College and Universities Key Laboratory of Data Science, Nanning, Guangxi, 530023, P. R. China, e-mail: dengguixin@live.com; Huadong Su (corresponding author), School of Mathematics and Statistics, Nanning Normal University, 175 Mingxiu E Rd, Xixiangtang, Nanning, Guangxi, 530023, P. R. China, e-mail: huadongsu@sohu.com


 
PDF available at: